# SDR DLM88002031

- Difficulty date: October 16, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Aircraft time: 26,681 hours, 21,135 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Broken
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAIL COMPARTMENT TEMP HI LIGHT ILLUMINATED ON CLIMBOUT AT FL190.  REPLACED BROKEN AIR CONDITIONING DISTRIBUTION DUCT.
